# SDR CALA2013052700352

- Difficulty date: May 24, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 38,636 hours, 12,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 1240-1260 CORRODED.  REMOVED DAMAGED FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT, TREATED AND PRIMED.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND SRM 51-20-01.
